MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 17MM STD; PROSTHESIS SHOULDER

ZIMMER BIOMET, INC. COMP PRIMARY STEM 17MM STD; PROSTHESIS SHOULDER
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Unspecified Infection (1930)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: catalog #: 115330, comp rvrs shdr glen bsplt +ha, lot # 972880.Catalog #: 115395, comp rvs cntrl 6.5x25mm st/rst, lot # 576860.Catalog #: 180550, comp lk scr 3.5hex 4.75x15 st, lot # 278060.Catalog #: 180551, comp lk scr 3.5hex 4.75x20 st, lot # 563990.Catalog #: 115320, comp rvrs shldr glnsp std 41mm, lot # 656860.Catalog #: 180555, comp lk scr 3.5hex 4.75x40 st, lot # 954060.Catalog #: 180552, comp lk scr 3.5hex 4.75x25 st, lot # 324510.Catalog #: ep-115396, e1 44-41 std hmrl brng, lot # 549440.Catalog #: 115378, comp rvs tray +10mm co 44mm, lot # 080640.Customer has indicated that the product will not be returned to zimmer biomet for investigation, as the device remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-01711, 0001825034-2020-01712.Remains implanted.
 
Event or Problem Description
It was reported that the patient underwent a right shoulder revision about two (2) months ago.Patient is experiencing an infection and is in the recovery phase from this surgery.
 
Event or Problem Description
Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.
 
Additional Manufacturer Narrative
(b)(4).Upon receipt of additional information it has been determined that this device did not cause or contribute to the reported event.

Brand Name
COMP PRIMARY STEM 17MM STD
Common Device Name
PROSTHESIS SHOULDER
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9983852
Report Number0001825034-2020-01710
Device Sequence Number17102908
Product Code HSD
UDI-Device Identifier00880304470743
UDI-Public(01)00880304470743
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/28/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113657
Device Lot Number674420
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 04/01/2020
Supplement Date Received by Manufacturer04/22/2020
Initial Report FDA Received Date04/21/2020
Supplement Report FDA Received Date04/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;